# SDR A6WA201240770

- Difficulty date: August 7, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 24,895 hours, 23,724 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: 855D10015
- Part serial: 2366
- Condition: Failed
- Location: Te Flaps
- Part time: 19,555 hours, 18,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP FAIL AT 15 DEGREES AFTER TAKEOFF.  RETURNED TO LAND AT 46600 LBS.  FPM DESCENT RATE AT TOUCHDOWN APPROX 400 FPM.  PERFORMED FLAP RESET PROCEDURE IAW SUP 98-18E, BOX 12.  FLAPS RESET.  REF TO MX WO 189963 FOR ACCOMPLISHED JOB.  R & R RT BPSU.  OPS CHECK GOOD AT THIS TIME IAW AMM 27-54-00.
